Web of Science: 9 citations, Scopus: 9 citations, Google Scholar: citations
Bifurcation diagrams for Hamiltonian linear type centers of linear plus cubic homogeneous polynomial vector fields
Colak, Ilker (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Valls, Clàudia 1973- (Universidade Técnica de Lisboa. Departamento de Matemática)

Date: 2015
Abstract: As a natural continuation of the work done in [7] we provide the bifurcation diagrams for the global phase portraits in the Poincaré disk of all the Hamiltonian linear type centers of linear plus cubic homogeneous planar polynomial vector fields.
Note: Agraïments: The first author has been supported by AGAURFI-DGR 2010.
Note: Agraïments: The third author has been supported by the Portuguese National Funds through FCT - Fundação para a Ciência e a Tecnologia within the project PTDC/MAT/117106/2010 and by PEst-OE/LA0009/20013 (CAMGSD).
Note: Número d'acord de subvenció MINECO/MTM2008-03437
Note: Número d'acord de subvenció AGAUR/2014/SGR-568
Note: Número d'acord de subvenció EC/FP7/2012/316338
Note: Número d'acord de subvenció EC/FP7/2012/318999
Rights: Tots els drets reservats.
Language: Anglès
Document: article ; recerca ; acceptedVersion
Subject: Bifurcation diagram ; Cubic polynomial system ; Hamiltonian linear type center ; Phase portrait ; Vector fields
Published in: Journal of differential equations, Vol. 258 (2015) , p. 846-879, ISSN 1090-2732

DOI: 10.1016/j.jde.2014.10.006


Postprint
34 p, 486.5 KB

The record appears in these collections:
Research literature > UAB research groups literature > Research Centres and Groups (scientific output) > Experimental sciences > GSD (Dynamical systems)
Articles > Research articles
Articles > Published articles

 Record created 2016-01-12, last modified 2020-08-16



   Favorit i Compartir